# SDR C2XA02CL249

- Difficulty date: December 13, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 14521182405
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR3713 THE CREW REPORTED A NR 1 BLEED LEAK AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE BLEED AIR TUBE ASSEMBLY CRACKED.  MAINTENANCE REPLACED THE NR 1 BLEED TUBE ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
